Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using Differin in the evening for almost 5 months. I have less acne than before but I still have a lot of red marks, flakes and even a few dents... I'm thinking about adding AHA 8% in the morning to even out my skin tone / fade red marks.

Can I use this together with Differin or will it be too much for the skin to handle?

Share this post


Link to post
Share on other sites

I'd start very slowly: add in the AHA once a week for a while to see how your skin reacts. It might be tolerable.

You could also talk to your doctor about a more potent retinoid, like Retin A. That might make enough difference that you don't need to use an AHA. Check with your doc. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×